# SDR MWEA96541

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND 2 GOUGES IN LT HORIZONTAL STAB SKIN, LOWER, AT STA XHS32 AND 45.  INSTALLED DOUBLER REPAIR IAW SRM 55-03, FIG 19.
